# SDR SWAA2018121427680

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 59,913 hours, 34,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT RETENTION STRAP LOOSE.  SECURED STRAP PER MM.
